International Journal of New Innovation in Science and Technology

...Power of Sharing Knowledge

  • Increase font size
  • Default font size
  • Decrease font size

Fixed Point Theorem for Five Mappings in Two Metric Spaces

Research Area: Volume 1 Issue 1, April - 2013 Year: 2013
Type of Publication: Article Keywords: Fixed point, 2- Metric space, Compatible pair, asymptotically T-regular sequence, AMS subject classification 47H10
Authors:
  • Reena M. Patel
  • Ramakant Bhardwaj
Journal: IJNIST Volume: 1
Number: 1(3) Pages: 17-24
Month: March
Abstract:
In this paper we prove a common fixed point theorem for five mappings under different control functions
Full text: IJNIST3.pdf

Search

mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter
mod_vvisit_counterToday96
mod_vvisit_counterYesterday90
mod_vvisit_counterThis week424
mod_vvisit_counterLast week979
mod_vvisit_counterThis month2210
mod_vvisit_counterLast month3077
mod_vvisit_counterAll days466647